MathSciNet Relay Station
MathSciNet bibliographic data
MR1285459 (95m:60097) 60J05
Tuominen, Pekka; Tweedie, Richard L. Subgeometric rates of convergence of $f$-ergodic Markov chains. Adv. in Appl. Probab. 26 (1994), no. 3, 775–798.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement